Springer Nature is making SARS-CoV-2 and COVID-19 research free. View research | View latest news | Sign up for updates

Biholomorphic maps of the direct product of domains

This is a preview of subscription content, log in to check access.

Literature cited

  1. 1.

    W. Rudin, Theory of Functions in a Polydisc [Russian translation], Mir, Moscow (1974).

  2. 2.

    E. Ligocka, “How to prove Fefferman's theorem without use of differential geometry,” Ann. Polon. Math.,39, 117–130 (1981).

  3. 3.

    Dzh. K. Tishabaev, “Invariant metrics and biholomorphically equivalent domains in Cn,” in: Abstracts of Reports to the All-Union Seminar of Young Scholars “Current Questions of Complex Analysis” [in Russian], Takent (1985).

  4. 4.

    B. V. Shabat, Introduction to Complex Analysis [in Russian], Part 2, Nauka, Moscow (1985).

Download references

Author information

Additional information

Translated from Matematicheskie Zametki, Vol. 41, No. 6, pp. 824–828, June, 1987.

Rights and permissions

Reprints and Permissions

About this article

Cite this article

Tsyganov, S.I. Biholomorphic maps of the direct product of domains. Mathematical Notes of the Academy of Sciences of the USSR 41, 469–472 (1987).

Download citation


  • Direct Product